# SDR SIMA20130311006

- Difficulty date: March 11, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 28,456 hours, 24,793 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Part serial: 98111572
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4513 - THE CREW REPORTED THE ELEVATOR FLUCTUATED IN MODERATE TURBULENCE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ELEVATOR AUTO PILOT SERVO IAW EMB 135 AMM 22-11-04-000-801 / 22-11-04-400-801-AUTO PILOT FUNCTIONAL TEST GOOD ON GROUND-PERFORMED GVI OF ELEVATOR CONTROL SURFACES AND VISABLE CABLES & QUADRANTS AFT EQUIPMENT & AVIONICS COMPTS-NO VISABLE DISCREPANCIES NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
